# SDR IPXA3578761

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLATE WEDGE UPPER SKIN DAMAGED 50 INCHES FROM INBD EDGE 4 INCHES FROM T/E.  REPAIRED IAW EO B757-5750-51028-A.
